Alert archive / Wisconsin / River Flood Warnings in 2016
River Flood Warning 8, NWS Green Bay, WI
NWS Green Bay, WI issued this river flood warning at Mar 16, 2016, 1:34 PM CDT for Oconto County, Wisconsin. It took effect at Mar 16, 2016, 7:00 PM CDT. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Mar 16, 2016, 1:34 PM CDT (18:34 UTC)
- In effect from
- Mar 16, 2016, 7:00 PM CDT
- Expired
- Mar 20, 2016, 4:00 AM CDT
- In force
- 3 days
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
County Oconto County, WI
The radar
The Green Bay radar (KGRB), 44 km from the middle of the area, began a volume at 18:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Oconto River near Oconto (OCTW3).
- Action stage
- 7 ft
- Minor stage
- 9 ft
- Moderate stage
- 12 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04071765, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
545 WGUS43 KGRB 161834 FLWGRB BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE GREEN BAY WI 134 PM CDT WED MAR 16 2016 ...The National Weather Service in Green Bay has issued a Flood Warning for the following rivers in Wisconsin... Oconto River above Oconto affecting Oconto County PRECAUTIONARY/PREPAREDNESS ACTIONS... Persons with interests along this river need to prepare for flooding. Stay tuned for further updates on this flooding situation. && WIC083-170934- /O.NEW.KGRB.FL.W.0008.160317T0000Z-160320T0900Z/ /OCTW3.1.ER.160317T0000Z.160317T1800Z.160319T1500Z.UU/ 134 PM CDT WED MAR 16 2016 The National Weather Service in Green Bay has issued a * Flood Warning For the Oconto River above Oconto. * At 12:15 PM Wednesday the stage was 8.6 feet. * Flood stage is 9.0 feet. * Minor flooding is forecast. * Forecast...rise above flood stage by this evening and continue to rise to near 9.5 feet by tomorrow early afternoon. The river will fall below flood stage by late Saturday morning. * At 10.0 feet...Up to a foot of water surrounds structures in a campground in the city of Oconto. && LAT...LON 4493 8815 4490 8783 4486 8785 4483 8815 $$
4 follow-up statements
771 WGUS43 KGRB 161926 FLWGRB BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE GREEN BAY WI 226 PM CDT WED MAR 16 2016 Oconto River above Oconto affecting Oconto County PRECAUTIONARY/PREPAREDNESS ACTIONS... Persons with interests along this river need to prepare for flooding. Stay tuned for further updates on this flooding situation. && WIC083-171026- /O.CON.KGRB.FL.W.0008.160317T0000Z-160320T0900Z/ /OCTW3.1.ER.160317T0000Z.160317T1800Z.160319T1500Z.UU/ 226 PM CDT WED MAR 16 2016 The Flood Warning continues for The Oconto River above Oconto. * from this evening to late Saturday night. * At 1:15 PM Wednesday the stage was 8.9 feet. * Flood stage is 9.0 feet. * Minor flooding is forecast. * Forecast...rise above flood stage by this evening and continue to rise to near 9.5 feet by tomorrow early afternoon. The river will fall below flood stage by late Saturday morning. * At 10.0 feet...Up to a foot of water surrounds structures in a campground in the city of Oconto. && LAT...LON 4493 8815 4490 8783 4486 8785 4483 8815 $$
150 WGUS83 KGRB 170221 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 921 PM CDT WED MAR 16 2016 ...The Flood Warning continues for the following rivers in Wisconsin... Oconto River above Oconto affecting Oconto County PRECAUTIONARY/PREPAREDNESS ACTIONS... If you encounter a flooded area...turn around and find an alternate route. Turn Around...Do Not Drown. && WIC083-171721- /O.EXT.KGRB.FL.W.0008.000000T0000Z-160319T1500Z/ /OCTW3.1.ER.160316T1841Z.160317T1200Z.160318T2100Z.UU/ 921 PM CDT WED MAR 16 2016 The Flood Warning continues for The Oconto River above Oconto. * until Saturday morning...Or until the warning is cancelled. * At 7:15 PM Wednesday the stage was 9.7 feet. * Flood stage is 9.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...the river will continue rising to near 10.1 feet by tomorrow morning. The river will fall below flood stage Friday afternoon. * At 10.0 feet...Up to a foot of water surrounds structures in a campground in the city of Oconto. && LAT...LON 4493 8815 4490 8783 4486 8785 4483 8815 $$
867
WGUS83 KGRB 171443
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
943 AM CDT THU MAR 17 2016
...The Flood Warning continues for the following rivers in
Wisconsin...
Embarrass River near Embarrass affecting Waupaca and Shawano
Counties
Oconto River above Oconto affecting Oconto County
Little Wolf River at Royalton affecting Waupaca County
Embarrass River near Embarrass affecting Waupaca and Shawano
Counties
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area...turn around and find an alternate
route. Turn Around...Do Not Drown.
&&
WIC083-180543-
/O.EXT.KGRB.FL.W.0008.000000T0000Z-160318T1200Z/
/OCTW3.1.ER.160316T1841Z.160317T0530Z.160317T1800Z.UU/
943 AM CDT THU MAR 17 2016
The Flood Warning continues for
The Oconto River above Oconto.
* until Friday morning...Or until the warning is cancelled.
* At 8:15 AM Thursday the stage was 9.2 feet.
* Flood stage is 9.0 feet.
* Forecast...the river will continue to fall to below flood stage by
this afternoon.
* At 9.0 feet...Floodwaters begin to spread into a public campground
in the city of Oconto. Water approaches the backyards of several
homes along the river in Oconto...and there is widespread lowland
flooding.
&&
LAT...LON 4493 8815 4490 8783 4486 8785 4483 8815
$$
WIC135-180543-
/O.EXT.KGRB.FL.W.0009.000000T0000Z-160321T0000Z/
/ROYW3.1.ER.160317T1800Z.160318T1800Z.160320T0600Z.NO/
943 AM CDT THU MAR 17 2016
The Flood Warning continues for
The Little Wolf River at Royalton.
* until Sunday evening...Or until the warning is cancelled.
* At 9:00 AM Thursday the stage was 4.9 feet.
* Flood stage is 5.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by this afternoon and continue to
rise to near 5.5 feet by tomorrow early afternoon. The river will
fall below flood stage by early Sunday morning.
* At 6.0 feet...Water may be surrounding some homes and structures in
low lying areas downstream between Royalton and west of New London.
.
&&
LAT...LON 4442 8878 4444 8885 4463 8887 4467 8918
4452 8918 4436 8882
$$
WIC115-135-180543-
/O.CON.KGRB.FL.W.0011.000000T0000Z-000000T0000Z/
/EMBW3.1.ER.160316T2357Z.160317T1400Z.000000T0000Z.NO/
943 AM CDT THU MAR 17 2016
The Flood Warning continues for
The Embarrass River near Embarrass.
* until further notice...Or until the warning is cancelled.
* At 9:00 AM Thursday the stage was 8.6 feet.
* Flood stage is 7.0 feet.
* At 9.0 feet...Water may approach structures near Sandy Lane.
&&
LAT...LON 4439 8874 4446 8860 4476 8870 4480 8894
4472 8900 4459 8874
$$381 WGUS83 KGRB 171848 FLSGRB FLOOD STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 148 PM CDT THU MAR 17 2016 ...The Flood Warning is cancelled for the following rivers in Wisconsin... Oconto River above Oconto affecting Oconto County PRECAUTIONARY/PREPAREDNESS ACTIONS... If you encounter a flooded area...turn around and find an alternate route. Turn Around...Do Not Drown. && WIC083-171918- /O.CAN.KGRB.FL.W.0008.000000T0000Z-160318T1200Z/ /OCTW3.1.ER.160316T1841Z.160317T0530Z.160317T1555Z.UU/ 148 PM CDT THU MAR 17 2016 The Flood Warning is cancelled for The Oconto River above Oconto. * At 1:15 PM Thursday the stage was 8.9 feet. * Flood stage is 9.0 feet. * Fell below flood stage at 10:55 AM Thursday. * Forecast...the river will continue to fall to 8.3 feet by tomorrow morning. * At 9.0 feet...Floodwaters begin to spread into a public campground in the city of Oconto. Water approaches the backyards of several homes along the river in Oconto...and there is widespread lowland flooding. * Continue to use caution near the river. Waters are currently forecast to remain high...and may begin to rise again on Sunday. && LAT...LON 4493 8815 4490 8783 4486 8785 4483 8815 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Mar 16, 1:11 PM CDT, 23 minutes earlier.
Area forecast discussion, Mar 16, 1:11 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 111 PM CDT WED MAR 16 2016 UPDATED AVIATION PORTION FOR 18Z TAF ISSUANCE .UPDATE... ISSUED AT 1147 AM CDT WED MAR 16 2016 BASED ON CURRENT PRECIPITATION TYPE...HAVE DECIDED TO MOVE START TIME FOR WINTER WEATHER ADVISORIES TO 17Z. && .SHORT TERM...TODAY...TONIGHT...AND THURSDAY ISSUED AT 410 AM CDT WED MAR 16 2016 PCPN TRENDS/TYPE...SNOWFALL AMOUNTS...WINTER WEATHER HEADLINES... AND STRONG WINDS AND ASSOCIATED WIND/MARINE HEADLINES...ARE THE FCST CHALLENGES THIS MORNING. THE INITIAL BAND OF SHOWERS AND EMBEDDED TSTMS LIFTED NORTH AND WEAKENED EARLY THIS MORNING...BUT ADDITIONAL BANDS OF SHOWERS AND STORMS WERE DEVELOPING IN ASSOCIATION WITH THE NEGATIVELY-TILTED S/W TROF THAT WAS MOVG INTO SOUTHERN WI. A DEEPENING SFC LOW WAS SITUATED NEAR MADISON...AND WAS MOVG NNE. THE SFC AND UPPER LOWS WILL DRIFT NNE TOWARD NE WI AND THE CENTRAL U.P. TODAY...AND CAUSE SHOWERS TO CONTINUE OVER THE REGION. AS THE LOW LIFTS NORTH LATER THIS MORNING...A VERY STRONG PRESSURE GRADIENT WILL SET UP OVER OUR SOUTHERN COUNTIES. HAVE OPTED TO ADD ANOTHER TIER OF COUNTIES TO THE WIND ADVISORY...SO AREAS FROM MFI TO GRB AND ALGOMA ARE NOW INCLUDED IN THE HEADLINE. THERE IS SOME CONCERN FOR HIGH WINDS IN OUR FAR SOUTHERN TIER OF COUNTIES...AS BUFKIT SHOWS 60-70 KTS IN THE MIXED LAYER AT OSHKOSH LATER THIS AFTERNOON. WILL STICK WITH THE ADVISORY THERE FOR NOW...AS STRONG CAA AND SUBSIDENCE ARE LACKING...AND SKIES WILL BE CLOUDY WITH LITTLE INSOLATION TO DESTABILIZE THE BOUNDARY LAYER. THAT BEING SAID...THE DAY SHIFT WILL NEED TO MONITOR THIS. RAIN IS EXPECTED TO MIX WITH THEN CHANGE TO SNOW OVER NC WI THIS AFTERNOON...AND SOME ACCUMS ARE POSSIBLE IN VILAS/ONEIDA/LINCOLN COUNTIES LATE IN THE DAY. HAVE MOVED UP THE START TIME OF THE WINTER WEATHER ADVISORY TO 21Z/WED IN THESE COUNTIES...BUT LEFT THE REST ALONE. THE RAIN/SNOW LINE WILL QUICKLY PROGRESS EAST THIS EVG AND OVERNIGHT...WITH SNOW OR MIXED RAIN/SNOW CONTINUING OVER MOST OF THE REGION INTO THURSDAY. PCPN CHANCES WILL GRADUALLY TAPER OFF FROM THE SOUTH TONIGHT AS THE LOW LIFTS NORTH. AFTER ADDING UP THE NEW SNOWFALL GRIDS...IT APPEARS WE WILL SEE 2 TO 5 INCHES OF SNOW NW OF A LINE FROM WAUSAU TO FLORENCE...WITH 5 TO 7 INCHES IN VILAS COUNTY. HAVE DECIDED TO ADD FLORENCE COUNTY TO THE WINTER WEATHER ADVISORY...WHICH MATCHES UP WITH CHANGES THAT NWS MQT MADE TO THEIR HEADLINES. .LONG TERM...THURSDAY NIGHT THROUGH TUESDAY ISSUED AT 410 AM CDT WED MAR 16 2016 UPPER TROUGH AT 500MB EXPECTED TO SHIFT SOUTH OF THE AREA LATER THURSDAY NIGHT. THE 500MB RIDGE IS EXPECTED TO BUILD ACROSS THE WEST COAST OF NORTH AMERICA BY THE WEEKEND, WITH A NORTHWEST FLOW ALOFT ACROSS THE WESTERN GREAT LAKES. THIS PATTERN WILL BE TEMPORARY AS THE FLOW SHOULD BECOME ZONAL BY THE MIDDLE OF NEXT WEEK. FOR THURSDAY NIGHT, LINGERING SNOW SHOWERS, MAYBE SOME RAIN MIXED EARLY ACROSS NORTHEAST WISCONSIN, WILL END OR TAPER OFF TO FLURRIES. PREVIOUS SHIFT ADDED A CHANCE OF FLURRIES FRIDAY MORNING, AND THAT SEEMED REASONABLE AS A FEW FLURRIES MAY OCCUR AS WE MIX OUT. SKIES WILL START CLOUDY AND THEN TURN MOSTLY SUNNY AT MOST LOCATIONS FRIDAY AFTERNOON. LOWERED MINIMUM TEMPERATURES SEVERAL DEGREES ACROSS THE NORTH WHERE FRESH SNOW COVER WILL EXIST. A WEAK DISTURBANCE WILL APPROACH WISCONSIN FROM THE NORTHWEST SATURDAY NIGHT. LOW LEVEL NORTHWEST FLOW AND 850MB TEMPERATURES WERE COLD ENOUGH FOR SOME LAKE EFFECT SNOW SHOWERS OFF LAKE SUPERIOR INTO FAR NORTHERN WISCONSIN. THE SYSTEM WILL DROP A WEAK COLD FRONT INTO NORTHERN WISCONSIN SUNDAY, BRINGING A SMALL CHANCE OF RAIN OR SNOW SHOWERS. NEXT SYSTEM WILL BRING A CHANCE OF RAIN OR SNOW TO THE REGION ON TUESDAY. PRECIPITATION AMOUNTS APPEAR TO BE LIGHT AT THIS TIME. TEMPERATURES OVER THE WEEKEND SHOULD RUN AT OR SLIGHTLY BELOW NORMAL FOR THIS TIME OF YEAR. && .AVIATION...FOR 18Z TAF ISSUANCE ISSUED AT 111 PM CDT WED MAR 16 2016 IFR CONDITIONS AND SNOW EXPECTED ROUGHLY WEST OF AN IRON MOUNTAIN TO STEVENS POINT LINE THIS AFTERNOON THROUGH EARLY EVENING. MAINLY MVFR CONDITIONS WITH RAIN AND SNOW SHOWERS FURTHER EAST. STRONG WEST SURFACE WINDS LIKELY SOUTH OF AN EAU CLARIE TO STURGEON BAY LINE WITH WIND GUSTS TO 45 KNOTS POSSIBLE. LATER TONIGHT EXPECT LIGHT SNOW AND IFR CONDITIONS ROUGHLYNORTHWEST OF A WISCONSIN RAPIDS TO IRON MOUNTAIN LINE WITH ACCUMULATING SNOW EXPECTED ESPECIALLY ACROSS NORTH CENTRAL WISCONSIN. FURTHER EAST MVFR CONDITIONS WITH SNOW AND RAIN SHOWERS. && .MARINE... ISSUED AT 410 AM CDT WED MAR 16 2016 EAST GALES HAVE DEVELOPED OVERNIGHT ON LAKE MICHIGAN... AS LOW PRESSURE MOVED INTO SOUTHERN WI. THE EAST WINDS SHOULD WEAKEN EARLY THIS MORNING...FOLLOWED BY SOUTHWEST TO WEST GALES DEVELOPING BY AFTERNOON AS THE LOW PRESSURE SYSTEM LIFTS NORTH. GALES SHOULD CONTINUE INTO THE EVG BEFORE GRADUALLY WEAKENING. && .HYDROLOGY... ISSUED AT 410 AM CDT WED MAR 16 2016 HEAVY RAINFALL OCCURRED OVER PARTS OF C/NC WI OVERNIGHT...WITH AMOUNTS OF 1 TO 2 INCHES IN MANY LOCATIONS. ADDITIONAL RAINFALL OF 1.00 TO 1.50 INCHES MAY FALL OVER THIS SAME REGION OVER THE REST OF TODAY...AND COULD CAUSE SOME FLOODING CONCERNS...ESPECIALLY IN THE FASTER RESPONDING RIVERS IN CENTRAL WI. && .GRB WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR WIZ035>040-045- 048>050. WINTER WEATHER ADVISORY UNTIL 4 PM CDT THURSDAY FOR WIZ005- 010>012-018-019-030. && UPDATE.........MG SHORT TERM.....KIECKBUSCH LONG TERM......ECKBERG AVIATION.......MG MARINE.........KIECKBUSCH HYDROLOGY......KIECKBUSCH
Hazardous weather outlook, Mar 16, 9:11 AM CDT, 4 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 911 AM CDT WED MAR 16 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-171415- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 911 AM CDT WED MAR 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT MANY RIVERS AND STREAMS WILL RISE OUT OF THEIR BANKS TODAY DUE TO RUNOFF FROM LAST NIGHTS RAINFALL...AND ADDITIONAL RAINS TODAY. A FEW ARE JUST ABOVE FLOOD STAGE. BE SURE TO MONITOR THE LATEST RIVER FORECASTS AND STATEMENTS FOR INFORMATION ON INDIVIDUAL RIVERS. STRONG SOUTHWEST TO WEST WINDS WILL DEVELOP OVER CENTRAL AND EAST CENTRAL WISCONSIN BY MIDDAY...AND CONTINUE INTO EARLY EVENING BEFORE TAPERING OFF. WIND GUSTS OF 45 TO 55 MPH ARE ANTICIPATED...WHICH MAY LEAD TO SPORADIC POWER OUTAGES. SNOW MIXED WITH RAIN MAY RESULT IN SLIPPERY ROADS AND SIDEWALKS ACROSS NORTHCENTRAL WISCONSIN TODAY. STEADIER SNOW WILL ARRIVE LATER TODAY AND CONTINUE TONIGHT WITH SEVERAL INCHES POSSIBLE. A WINTER WEATHER ADVISORY HAS BEEN POSTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HAZARDOUS TRAVEL WILL LINGER INTO THURSDAY AND THURSDAY NIGHT THOUGH THE SNOW WILL GRADUALLY TAPER OFF. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT RAINFALL AMOUNTS IN EXCESS OF AN INCH TODAY...AND ANY SNOW ACCUMULATIONS TONIGHT INTO THURSDAY. LMZ521-522-541>543-171415- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 911 AM CDT WED MAR 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...THIS AFTERNOON AND TONIGHT SOUTHWEST TO WEST GALES ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING. GUSTS COULD APPROACH STORM FORCE SOUTH OF MANITOWOC. A GALE WARNING IS IN EFFECT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. MG
In the hours before
Local storm report, Mar 16, 9:44 AM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
944 AM CDT WED MAR 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 AM FLOOD MERRILL 45.18N 89.68W
03/16/2016 LINCOLN WI COUNTY OFFICIAL
SEVERAL ROADS IN THE MERRILL AREA HAVE WATER ACROSS THEM.
A FEW ARE TEMPORARILY CLOSED.
&&
RICHMLocal storm report, Mar 16, 11:08 AM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1108 AM CDT WED MAR 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1107 AM FLOOD 7 NW HAMBURG 45.15N 89.98W
03/16/2016 LINCOLN WI COUNTY OFFICIAL
INTERSECTION OF 13TH LN AND COUNTY LINE ROAD WASHED OUT.
&&
RICHMLocal storm report, Mar 16, 11:33 AM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1133 AM CDT WED MAR 16 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1132 AM HEAVY RAIN SCANDINAVIA 44.46N 89.13W
03/16/2016 M2.83 INCH WAUPACA WI TRAINED SPOTTER
EVENT TOTAL RAINFALL
&&
LUCHSThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 10:34 PM CDT | Special Weather Statement | GRB | Calumet | 41 min |
| Mar 16, 7:42 AM CDT | River Flood Warning | GRB | Marathon | 33 hr |
| Mar 16, 7:42 AM CDT | River Flood Warning | GRB | Marathon | 24 hr |
| Mar 16, 12:24 PM CDT | River Flood Advisory | GRB | Wood | 36 hr |
| Mar 16, 12:25 PM CDT | River Flood Warning | GRB | Wood | 56 hr |
| Mar 16, 12:42 PM CDT | River Flood Warning | GRB | Lincoln, Marathon | 62 hr |
| Mar 16, 12:42 PM CDT | River Flood Warning | GRB | Marathon | 3 days |
| Mar 16, 12:42 PM CDT | River Flood Warning | GRB | Wood | 4 days |
| Mar 16, 12:42 PM CDT | River Flood Advisory | GRB | Marathon | 27 hr |
| Mar 16, 12:42 PM CDT | River Flood Advisory | GRB | Marathon, Portage | 26 hr |
| Mar 16, 12:42 PM CDT | River Flood Advisory | GRB | Portage | 27 hr |
| Mar 16, 12:42 PM CDT | River Flood Advisory | GRB | Portage | 27 hr |
| Mar 16, 12:42 PM CDT | River Flood Advisory | GRB | Wood | 26 hr |
| Mar 16, 1:34 PM CDT | River Flood Warning | GRB | Waupaca | 5 days |
| Mar 16, 2:24 PM CDT | River Flood Warning | GRB | Marathon | 53 hr |
Nearby
River Flood Warnings in Wisconsin, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.